| Model Number |
G23903 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/12/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The customer reported that the wire became stuck in the picc line during withdrawal, and 8cm of the wire broke off and remained in the picc.The procedure was completed with another device.No parts of the complaint device were left in the patient, and there were no injuries to the patient.